# SDR 2005FA0000390

- Difficulty date: March 22, 2005
- Submitted: March 22, 2005
- Operation: General aviation
- Aircraft: N400M
- Make and model: Gulstm G1159
- Aircraft serial: 132
- Aircraft time: 13,956 hours, 7,420 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 1159AC2005563
- Condition: Damaged
- Location: Apu Bleed Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH APU RUNNING AND AIR SELECTED ON APU BLEED AIR OPENED HOLE IN INSULATION BY CUTTING BACK INSULATION.  FOUND HOLE IN WELDED SEAM BETWEEN TO DUCTS (Y) DUCT NOMINCLATURE IS; DUCT ASSY, APU AND GROUND START.
